# SDR 579783CK

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83CK
- Make and model: Lear 25B
- Aircraft serial: 183
- Engine: Ge CJ6106
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Case
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND ENGINE FIRE LIGHT ON WHILE TAXIING.  REPLACED RIGHT ENGINE AFTER BODY WITH SERVICEABLE UNIT.  GROUND PEFORMANCE RUN AND BLEED AIR LEAK CHECK SATISFACTORY.  (X)
